# SDR AALA20160411007

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 82,426 hours, 22,785 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: 000323
- Condition: Faulted
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED & LANDING UNEVENTFUL.  DURING APPROACH WHEN FLAPS SELECTED TO 25 RECEIVED, TE FLAP DISAGREE, EICAS MSG & TE FLAP AMBER MASTER CAUTION.  ACCOMPLISHED FIM 27-51-00 WITH FSEU 1 SHOWING FAULT CODE 305.  FSEU 2 & 3 SHOWED NO FAULTS.  R & R FSEU 1 IAW AMM 27-51-01.  ACCOMPLISHED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
